Cargando información...
FuenteJournal of Knot Theory and Its Ramifications | Cuartil año de publicaciónNo disponible | Volumen18 |
Issue07 | Páginas957 - 972 | pISSNNo disponible |
ISSN0218-2165 | Perfil OpenAlexhttps://openalex.org/S55337115 | |
| Scienti ID | 0001543244-6 | Scholar citations URL | https://scholar.google.com/scholar?cites=12440421221762019822&as_sdt=5,33&sciodt=0,33&hl=en | Scienti URL | http://dx.doi.org/10.1142/S0218216509007269 |
|---|---|---|---|---|---|
| Open_access URL | http://arxiv.org/pdf/math/0703594 | Pdf URL | https://arxiv.org/pdf/math/0703594 | Openalex URL | https://openalex.org/W2136280589 |
| Doi URL | https://doi.org/10.1142/s0218216509007269 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3A7jFbYzBBpawJ%3Ascholar.google.com&btnG= | ||